font size

Definition of Tassinari syndrome

Tassinari syndrome: A form of epilepsy associated with language difficulties. The syndrome surfaces around the age of four with receptive or expressive dysphasia and slowed learning. There may be absence, myoclonic, or focal seizures. The cause of the syndrome is unknown. Treatment is with seizure medications. The condition usually improves by adulthood.

Also called CSWS (Continuous Spike Waves of Slow Sleep).

Source: MedTerms™ Medical Dictionary
http://www.medicinenet.com/script/main/art.asp?articlekey=11311
Last Editorial Review: 8/28/2013

Drug Medical Dictionary of Terms by Letter

Top RxList Drug News

Epilepsy

Find tips and treatments to control seizures.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD